How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Doctor
Category: OB GYN
Satisfied Customers: 8703
Experience:  Doctor of Medicine
28323552
Type Your OB GYN Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I had my period on the 26th of last month I felt a little

Customer Question

Hi I had my period on the 26th of last month I felt a little different thenough usual this month mood swings hot and cold nausea fatigue pain in lower abdomen back pain my period started on the 21 of this month but at the beginning it was tissue and black with a slight hint of blood and now I'm on day 3 and I'm bleeding straight black with black clump and a little tint of dark red what could this be I was sexually active a couple days after my period ended at the beginning of the month but nothing after
Submitted: 7 months ago.
Category: OB GYN
Expert:  Dr. SH replied 7 months ago.
Thank you for your question.Symptoms like mood swings, hot and cold, nausea, fatigue, etc are all symptoms related to hormonal changes.Hormonal changes are very common in ladies and can happen due to excessive physical or emotional stress among other causes.The black clumps indicate clotted blood or old blood.It happens very commonly and is not something indicative of anything serious or anything to worry about.It should settle as your periods come to an end.If, however, you have excessive bleeding, you should be seen ASAP as excessive non-stop bleeding can cause anemia (low hemoglobin and red blood cells) that can be dangerous.Let me know if you have more questions.Please rate me by clicking on one of the rating options at the top right hand corner when you are done asking.Kindest regards